Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

42 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937742
An Optimal Dividend Problem with Capital Injections over a Finite Horizon
Ferrari G, Schuhmann P (2019)
SIAM Journal on Control and Optimization 57(4): 2686-2719.
PUB | DOI | WoS
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2937637
A Model for the Optimal Management of Inflation
Federico S, Ferrari G, Schuhmann P (2019) Center for Mathematical Economics Working Papers; 624.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936024
A Solvable Two-Dimensional Degenerate Singular Stochastic Control Problem with Nonconvex Costs
De Angelis T, Ferrari G, Moriarty J (2019)
MATHEMATICS OF OPERATIONS RESEARCH 44(2): 512-531.
PUB | DOI | WoS
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933813
Optimal Control of Debt-To-GDP Ratio in an N-State Regime Switching Economy
Ferrari G, Rodosthenous N (2019) Center for Mathematical Economics Working Papers; 589, Aktual. Version Februar 2019.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933360
Optimal Reduction of Public Debt under Partial Observation of the Economic Growth
Callegaro G, Ceci C, Ferrari G (2019) Center for Mathematical Economics Working Papers; 608.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932736
VALUATION OF AMERICAN STRANGLE OPTION: VARIATIONAL INEQUALITY APPROACH
Jeon J, Oh J (2019)
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B 24(2): 755-781.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932011
Determination of the walk dimension of the Sierpinski gasket without using diffusion
Grigoryan A, Yang M (2018)
JOURNAL OF FRACTAL GEOMETRY 5(4): 419-460.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932800
ON AN OPTIMAL EXTRACTION PROBLEM WITH REGIME SWITCHING
Ferrari G, Yang S (2018)
ADVANCES IN APPLIED PROBABILITY 50(3): 671-705.
PUB | DOI | WoS | arXiv
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2932622
An optimal extraction problem with price impact
Ferrari G, Koch T (2018) Center for Mathematical Economics Working Papers; 603.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930440
An Optimal Dividend Problem with Capital Injections over a Finite Horizon
Ferrari G, Schuhmann P (2018) Center for Mathematical Economics Working Papers; 595.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920351
NASH EQUILIBRIA OF THRESHOLD TYPE FOR TWO-PLAYER NONZERO-SUM GAMES OF STOPPING
De Angelis T, Ferrari G, Moriarty J (2018)
ANNALS OF APPLIED PROBABILITY 28(1): 112-147.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916438
Optimal Boundary Surface for Irreversible Investment with Stochastic Costs
De Angelis T, Federico S, Ferrari G (2017)
Mathematics of Operations Research 42(4): 1135-1161.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2906562
IRREVERSIBLE INVESTMENT UNDER LEVY UNCERTAINTY: AN EQUATION FOR THE OPTIMAL BOUNDARY
Ferrari G, Salminen P (2016)
ADVANCES IN APPLIED PROBABILITY 48(1): 298-314.
PUB | DOI | WoS
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904729
A solvable two-dimensional singular stochastic control problem with non convex costs
de Angelis T, Ferrari G, Moriarty J (2016) Center for Mathematical Economics Working Papers; 561.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904731
On an optimal extraction problem with regime switching
Ferrari G, Yang S (2016) Center for Mathematical Economics Working Papers; 562.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904748
Nash equilibria of threshold type for two-player nonzero-sum games of stopping
de Angelis T, Ferrari G, Moriarty J (2016) Center for Mathematical Economics Working Papers; 563.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904750
Controlling public debt without forgetting Inflation
Ferrari G (2016) Center for Mathematical Economics Working Papers; 564.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2766940
A NONCONVEX SINGULAR STOCHASTIC CONTROL PROBLEM AND ITS RELATED OPTIMAL STOPPING BOUNDARIES
De Angelis T, Ferrari G, Moriarty J (2015)
SIAM Journal on Control and Optimization 53(3): 1199-1223.
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2718995
On an integral equation for the free-boundary of stochastic, irreversible investment problems
Ferrari G (2015)
The Annals of Applied Probability 25(1): 150-176.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2675698
ON THE NOISE-INDUCED PASSAGE THROUGH AN UNSTABLE PERIODIC ORBIT II: GENERAL CASE
Berglund N, Gentz B (2014)
SIAM Journal on Mathematical Analysis 46(1): 310-352.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="boundary"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung